# SDR NACA2023080700002

- Difficulty date: August 7, 2023
- Submitted: August 12, 2023
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,403 hours, 19,939 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EICAS MSG ON TAKEOFF. REMOVED AND REPLACED RIGHT ENGINE HPSOV IAW 36-11-07 TROUBLESHOT SYSTEM LEAK TEST FOUND GOOD NO DEFECTS NOTED. PART NOT KNOWN TO TRAX.
